# SDR SIMA200122101

- Difficulty date: August 9, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CREW REPORTED THE FLOOR PROXIMITY LIGHT STRIP AT ROWS 4 AND 5 TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR PROXIMITY EMERGENCY LIGHT STRIP IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
